Alert archive / Kentucky / Flash Flood Warnings in 2023
Flash Flood Warning 13, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 25, 2023, 6:07 PM EDT for Bath County, Menifee County, Morgan County, Kentucky. It was in force for 103 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2023, 6:07 PM EDT (22:07 UTC)
- Expired
- Aug 25, 2023, 7:50 PM EDT
- In force
- 103 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bath County, KY, Menifee County, KY, Morgan County, KY
The radar
The Jackson,KY radar (KJKL), 52 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3167 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 11.3
The text
As transmitted.
331
WGUS53 KJKL 252207
FFWJKL
KYC011-165-175-260000-
/O.NEW.KJKL.FF.W.0013.230825T2207Z-230826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
607 PM EDT Fri Aug 25 2023
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southeastern Bath County in east central Kentucky...
Northeastern Menifee County in east central Kentucky...
West Central Morgan County in southeastern Kentucky...
* Until 800 PM EDT.
* At 607 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 3 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wellington, Salt Lick, Scranton, Big Woods, Dan, Korea, Yale,
Artville, Zilpo, Ebon, Young Springs, Ezel and Omer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3809 8366 3814 8364 3810 8352 3810 8353
3807 8351 3809 8351 3807 8346 3807 8348
3805 8350 3805 8346 3803 8348 3803 8346
3802 8347 3802 8346 3803 8344 3789 8337
3786 8348 3789 8352 3796 8353
FLASH FLOOD...RADAR INDICATED
$$
GREIF2 follow-up statements
884
WGUS73 KJKL 252301
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
701 PM EDT Fri Aug 25 2023
KYC011-165-175-260000-
/O.CON.KJKL.FF.W.0013.000000T0000Z-230826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bath KY-Menifee KY-Morgan KY-
701 PM EDT Fri Aug 25 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR SOUTHEASTERN BATH, NORTHEASTERN MENIFEE AND WEST CENTRAL MORGAN
COUNTIES...
At 701 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 3 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Wellington, Salt Lick, Scranton, Big Woods, Dan, Korea, Yale,
Artville, Zilpo, Ebon, Young Springs, Ezel and Omer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3809 8366 3814 8364 3810 8352 3810 8353
3807 8351 3809 8351 3807 8346 3807 8348
3805 8350 3805 8346 3803 8348 3803 8346
3802 8347 3802 8346 3803 8344 3789 8337
3786 8348 3789 8352 3796 8353
FLASH FLOOD...RADAR INDICATED
$$
GREIF562
WGUS73 KJKL 252350
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
750 PM EDT Fri Aug 25 2023
KYC011-165-175-260000-
/O.CAN.KJKL.FF.W.0013.000000T0000Z-230826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bath KY-Menifee KY-Morgan KY-
750 PM EDT Fri Aug 25 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN BATH,
NORTHEASTERN MENIFEE AND WEST CENTRAL MORGAN COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3809 8366 3814 8364 3810 8352 3810 8353
3807 8351 3809 8351 3807 8346 3807 8348
3805 8350 3805 8346 3803 8348 3803 8346
3802 8347 3802 8346 3803 8344 3789 8337
3786 8348 3789 8352 3796 8353
$$
GREIFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 2:47 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Aug 25, 2:47 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 247 PM EDT Fri Aug 25 2023 .SHORT TERM...(This evening through Saturday night) Issued at 247 PM EDT FRI AUG 25 2023 Key Points: * Heat Advisory until 800 PM; max heat indices of 100 to 110 west of Pine Mountain; locally up to 115 -- forecast confidence is lower over the Big Sandy basin due to morning convection. * Strong to severe thunderstorms are developing in an anomalously unstable environment; damaging winds from downbursts are the primary threat initially. * Training thunderstorms with high rainfall rates will present a threat for flash flooding. * Storms may evolve into a QLCS with more widespread wind threat. * Near and east of Pine Mountain; max heat indices of 95 to 105 expected with isolated higher values. * Fog is expected overnight and may become locally dense. The latest analysis shows a strong latitudinal temperature gradient in place across the CWA following morning convection along and east of US-23. A cold front is also setting southward across the Ohio Valley. Temperatures are generally in the upper 80s and lower 90s west of the US-23 but remain stuck in the 70s to lower 80s to the east. Dew points are anomalously high, ranging from the mid 70s to lower 80s. This is leading to heat indices in the 100 to 110 range at many locations west of US-23 and Pine Mountain. In addition to the downright torrid apparent temperatures, the high dew points and moderately steep lapse rates in the mid-levels are yielding 4500 to 6500 J/kg of SBCAPE across the forecast area (from south to north). There is sufficient dry air in the mid-level for around/over 1,000 J/kg of DCAPE and 30 to 35 degrees of theta-e difference between the surface to 3km. Microburst composite values exceeding 8 north of the Mountain Parkway are indicative of the likelihood for microbursts given robust thunderstorms. A few robust thunderstorms have already fired off near US-460 and also closer to the front (north of US-64) warranting the issuance of multiple severe thunderstorm warnings and this environment will almost certainly support the issuance of more. Damaging winds remain the primary severe concern. There is potential for convection to consolidate into a cold-pool driven MCS, somewhat like what was shown on the 12z NSSL and NAMNEST. Additionally, until any cold pool driven system(s) develops, slow storm motions, favorable conditions for high rainfall rates and training cells could lead to flash flooding. Leftover convection should subside southward and diminish by later this evening yielding to variably cloudy skies and plenty of fog. That fog may become locally dense and headlines may be needed. Look for muggy lows primarily in the lower 70s. Additional showers and storms are expected to fire off on Saturday as the cold front slowly sags across the CWA. It won't be quite as hot though, with highs ranging from the mid 80s north to lower 90s south. Heat index values should largely range from the lower 90s north to lower 100s south. That front finally sags south of the Tennessee/Kentucky border by Saturday evening, temporarily ending rain chances and ushering in cooler temperatures -- lows are forecast to be in the mid and upper 60s. .LONG TERM...(Sunday through Friday) Issued at 247 PM EDT FRI AUG 25 2023 At the start of the forecast period, the forecast area will be on the backside a surface cold front. Lingering showers and thunderstorms will be possible through the early part of next week as the front stalls along the far eastern tier of counties of the Commonwealth. A shortwave trough digging out of central Canada will drag another cold front through the region. Showers and storms may be possible with this stronger front Tuesday night. The second front of the period will exit the area early Wednesday morning as high pressure returns. Surface high pressure builds back into the region Wednesday. With surface high pressure back in place, drier weather will build back into the region with cooler temperatures through the remainder of the period. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) ISSUED AT 200 PM EDT FRI AUG 25 2023 A smattering of showers and thunderstorms are developing north of the Mountain Parkway at TAF issuance time. Storms may grow upscale into one or more line segments and drop south or southwest. Due to uncertainty around storm evolution, have mentioned only VCTS at TAF sites during the most likely timeframe for convection. This may need to upgraded to a TEMPO or prevailing group if confidence increases. Downbursts are possible with the stronger storms leading to strong and erratic winds. Once the convection diminishes this evening, fog likely develops overnight at all TAF sites and may be dense at times. && .JKL WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for KYZ044-050>052- 058>060-068-069-079-080-083>086-104-106>117-119-120. && SHORT TERM...GEERTSON LONG TERM...VORST AVIATION...GEERTSON
Hazardous weather outlook, Aug 25, 3:00 PM EDT, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 300 PM EDT Fri Aug 25 2023 KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>117-119-120- 261900- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Elliott-Morgan- Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay- Leslie-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 300 PM EDT Fri Aug 25 2023 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Through tonight. A combination of heat and humidity is forecast to bring peak heat indices around 100 to 110 degrees through this afternoon with isolated higher readings. Thunderstorms are possible at times this afternoon and tonight. A few thunderstorms could bring damaging wind gusts and heavy rainfall. Isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are possible in some locations at times from Saturday through Tuesday. A few thunderstorms on Saturday could bring strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. KYZ087-088-118-261900- Bell-Harlan-Letcher- Including the cities of Middlesboro, Pineville, Cumberland, Harlan, Jenkins, and Whitesburg 300 PM EDT Fri Aug 25 2023 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Through tonight. A combination of heat and humidity is forecast to bring peak heat indices around 95 to 105 degrees through this afternoon with isolated higher readings. Thunderstorms are possible at times this afternoon and tonight. A few thunderstorms could bring damaging wind gusts and heavy rainfall. Isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are possible in some locations at times from Saturday through Tuesday. A few thunderstorms on Saturday could bring strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GEERTSON/VORST
In the hours before
Local storm report, Aug 25, 4:36 PM EDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
436 PM EDT Fri Aug 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM Rain Elizaville 38.42N 83.83W
08/25/2023 M1.50 inch Fleming KY Trained Spotter
A trained spotter in Elizaville measured 1.5
inches of rain at her location between 4 and
430 pm and it was still rain heavily at time
of report.
&&
ARSpecial weather statement, Aug 25, 4:44 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service JACKSON KY
444 PM EDT Fri Aug 25 2023
KYZ051-052-060-106-252130-
Rowan KY-Menifee KY-Morgan KY-Bath KY-
444 PM EDT Fri Aug 25 2023
...A strong thunderstorm will impact portions of northwestern Morgan,
southeastern Bath, northeastern Menifee and southwestern Rowan
Counties through 530 PM EDT...
At 444 PM EDT, Doppler radar was tracking a strong thunderstorm over
Marshall, or near Owingsville, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Olympia Springs and Ramey around 450 PM EDT.
Salt Lick and Midland around 455 PM EDT.
Young Springs and Farmers around 500 PM EDT.
Other locations in the path of this storm include Sudith, Freestone,
Bluestone, Frenchburg, Ratlitt, Cogswell, Yale, Zilpo, Scranton,
Wellington, Big Woods, Bangor, Dan, Ebon, Korea, Paragon, Artville,
Kellacey and Zag.
THIS INCLUDES Interstate 64 in eastern Kentucky between mile markers
120 and 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3820 8367 3820 8366 3817 8364 3820 8361
3806 8328 3784 8347 3808 8381 3821 8370
3820 8369 3821 8369
TIME...MOT...LOC 2044Z 304DEG 14KT 3812 8367
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GREIFSpecial weather statement, Aug 25, 4:46 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
446 PM EDT Fri Aug 25 2023
KYZ044-051-052-252130-
Rowan KY-Bath KY-Fleming KY-
446 PM EDT Fri Aug 25 2023
...A strong thunderstorm will impact portions of northeastern Bath,
Fleming and central Rowan Counties through 530 PM EDT...
At 446 PM EDT, Doppler radar was tracking a strong thunderstorm over
Tilton, or over Flemingsburg, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Poplar Plains and Pebble around 500 PM EDT.
Wallingford around 505 PM EDT.
Other locations in the path of this storm include Hillsboro, Goddard,
Oakley, Grange City, Plummers Landing, Ringos Mills, Muses Mills,
Sharkey, Hilda, Waltz, Munson, Hays Crossing, Cranston and Ramey.
THIS INCLUDES Interstate 64 in eastern Kentucky between mile markers
130 and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
3840 8342 3839 8340 3829 8333 3811 8355
3834 8386 3836 8388 3838 8392 3842 8395
3844 8398 3849 8393 3846 8385 3852 8364
TIME...MOT...LOC 2046Z 304DEG 14KT 3838 8374
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GREIFLocal storm report, Aug 25, 4:53 PM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
453 PM EDT Fri Aug 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM Tstm Wnd Dmg 3 NNE Mariba 37.95N 83.56W
08/25/2023 Menifee KY 911 Call Center
Menifee County Dispatch reported a tree down
near the 1400 block of Tom Stamper Rd. Time
estimated from radar.
&&
AVLocal storm report, Aug 25, 4:58 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
458 PM EDT Fri Aug 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM Tstm Wnd Dmg 1 WSW Frenchburg 37.95N 83.65W
08/25/2023 Menifee KY 911 Call Center
Menifee County Dispatch reported a tree down
near the 90 block of Indian Creek Rd. Time
estimated from radar.
&&
AVSpecial weather statement, Aug 25, 5:24 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service JACKSON KY
524 PM EDT Fri Aug 25 2023
KYZ050-058>060-108-111-252200-
Montgomery KY-Menifee KY-Lee KY-Estill KY-Powell KY-Wolfe KY-
524 PM EDT Fri Aug 25 2023
...A strong thunderstorm will impact portions of Powell, southeastern
Montgomery, southeastern Estill, southwestern Menifee, northern Lee
and Wolfe Counties through 600 PM EDT...
At 523 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bowen, or near Stanton, moving south at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Lombard around 530 PM EDT.
Nada and Red River Gorge around 535 PM EDT.
Slade, Rogers Chapel and Knowlton around 540 PM EDT.
Other locations in the path of this storm include Natural Bridge
S.P., Furnace, Koomer Ridge Campground, Jenson, Pilot, Glencairn,
Pine Ridge, Fitchburg, See, Rogers, Cobhill, Fincastle, Standing
Rock, Leeco, Zachariah, Fixer, Greeley, Zoe, Torrent, Patsey and
Whisman.
THIS INCLUDES Bert T. Combs Mountain Parkway between mile markers 21
and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3790 8354 3769 8342 3766 8343 3761 8387
3794 8389
TIME...MOT...LOC 2123Z 351DEG 14KT 3785 8375
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
GREIFThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:40 AM EDT | Special Weather Statement | JKL | Martin, Pike | 35 min |
| Aug 25, 9:21 AM EDT | Special Weather Statement | JKL | Martin, Pike | 24 min |
| Aug 25, 9:32 AM EDT | Heat Advisory | JKL | Bath, Breathitt, Clay, Elliott, Estill, Fleming and 24 more | 10 hr |
| Aug 25, 9:45 AM EDT | Special Weather Statement | JKL | Pike | 45 min |
| Aug 25, 11:05 AM EDT | Special Weather Statement | JKL | Floyd | 25 min |
| Aug 25, 11:31 AM EDT | Special Weather Statement | JKL | Floyd | 44 min |
| Aug 25, 1:55 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Morgan, Powell, Wolfe | 35 min |
| Aug 25, 2:04 PM EDT | Severe Thunderstorm Warning | JKL | Rowan | 26 min |
| Aug 25, 2:17 PM EDT | Special Weather Statement | JKL | Morgan | 28 min |
| Aug 25, 2:26 PM EDT | Special Weather Statement | JKL | Elliott, Rowan | 34 min |
| Aug 25, 2:30 PM EDT | Special Weather Statement | JKL | Wolfe | 30 min |
| Aug 25, 2:45 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Morgan, Rowan | 45 min |
| Aug 25, 2:55 PM EDT | Areal Flood Advisory | JKL | Menifee, Wolfe | 5 hr |
| Aug 25, 3:07 PM EDT | Areal Flood Advisory | JKL | Elliott, Rowan | 4 hr |
| Aug 25, 3:08 PM EDT | Special Weather Statement | JKL | Wolfe | 37 min |
| Aug 25, 3:19 PM EDT | Special Weather Statement | JKL | Bath | 26 min |
| Aug 25, 3:23 PM EDT | Special Weather Statement | JKL | Elliott | 37 min |
| Aug 25, 3:37 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Rowan | 23 min |
| Aug 25, 3:45 PM EDT | Flash Flood Warning | JKL | Rowan | 4 hr |
| Aug 25, 3:48 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Menifee, Morgan, Rowan | 27 min |
| Aug 25, 3:55 PM EDT | Special Weather Statement | JKL | Bath | 35 min |
| Aug 25, 4:03 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 4 hr |
| Aug 25, 4:05 PM EDT | Flash Flood Warning | JKL | Elliott, Rowan | 3 hr |
| Aug 25, 4:09 PM EDT | Special Weather Statement | JKL | Magoffin, Morgan | 36 min |
| Aug 25, 4:11 PM EDT | Areal Flood Advisory | JKL | Elliott, Morgan, Rowan | 3 hr |
| Aug 25, 4:12 PM EDT | Special Weather Statement | JKL | Fleming | 33 min |
| Aug 25, 4:33 PM EDT | Flash Flood Warning | JKL | Bath | 3 hr |
| Aug 25, 4:35 PM EDT | Areal Flood Advisory | JKL | Fleming | 3 hr |
| Aug 25, 4:44 PM EDT | Special Weather Statement | JKL | Bath, Menifee | 46 min |
| Aug 25, 4:46 PM EDT | Special Weather Statement | JKL | Fleming | 44 min |
| Aug 25, 4:58 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming | 47 min |
| Aug 25, 5:09 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 2 hr |
| Aug 25, 5:14 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Morgan, Rowan | 46 min |
| Aug 25, 5:21 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Morgan, Rowan | 3 hr |
| Aug 25, 5:24 PM EDT | Special Weather Statement | JKL | Powell, Wolfe | 36 min |
| Aug 25, 5:27 PM EDT | Flash Flood Warning | JKL | Bath | 2 hr |
| Aug 25, 5:49 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Morgan, Powell, Wolfe | 26 min |
| Aug 25, 6:04 PM EDT | Areal Flood Advisory | JKL | Menifee, Morgan | 111 min |
| Aug 25, 6:13 PM EDT | Special Weather Statement | JKL | Magoffin, Wolfe | 32 min |
| Aug 25, 6:26 PM EDT | Special Weather Statement | JKL | Estill, Powell | 49 min |
| Aug 25, 6:30 PM EDT | Areal Flood Advisory | JKL | Menifee, Powell, Wolfe | 3 hr |
| Aug 25, 6:37 PM EDT | Areal Flood Advisory | JKL | Estill, Lee, Morgan, Powell, Wolfe | 3 hr |
| Aug 25, 6:48 PM EDT | Special Weather Statement | JKL | Jackson, Owsley | 27 min |
| Aug 25, 6:52 PM EDT | Special Weather Statement | JKL | Breathitt, Floyd, Knott, Magoffin, Perry | 23 min |
| Aug 25, 7:15 PM EDT | Special Weather Statement | JKL | Floyd, Knott, Letcher, Perry, Pike | 45 min |
| Aug 25, 7:39 PM EDT | Special Weather Statement | JKL | Bell, Harlan, Knox, Leslie | 36 min |
Nearby
Flash Flood Warnings in Kentucky, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.